DSpace
 

Meiji Repository >
020 紀要 = Bulletin >
330 専門職大学院 >
グローバル・ビジネス研究科 = Graduate School of Global Business >
MBS review >
No.09 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10291/17402

Title: 国外移住による租税回避とそれへの対応
Authors: 川田,剛
Shimei: MBS Review
Volume: 9
Start page: 3
End page: 12
ISSN: 1881-9532
Issue Date: 
OPACbibid: http://opac.lib.meiji.ac.jp/webopac/ctlsrh.do?listcnt=5&maxcnt=100&bibid=SB00037044
URI: http://hdl.handle.net/10291/17402
Appears in Collections:No.09

Files in This Item:

File Description SizeFormat
mbsreview_9_3.pdf887.99 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback   Meiji Repositoryに関するお問い合わせは rep@lib.meiji.ac.jp まで